RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 295, Number 1, Pages 60–63 (Mi dan8064)  

ASTRONOMY

Integral relations in the theory of the transfer of polarized radiation

V. V. Sobolev

Leningrad State University

Full text: PDF file (427 kB)

Bibliographic databases:
UDC: 523.035
Received: 20.10.1986

Citation: V. V. Sobolev, “Integral relations in the theory of the transfer of polarized radiation”, Dokl. Akad. Nauk SSSR, 295:1 (1987), 60–63

Citation in format AMSBIB
\Bibitem{Sob87}
\by V.~V.~Sobolev
\paper Integral relations in the theory of the transfer of polarized
radiation
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 295
\issue 1
\pages 60--63
\mathnet{http://mi.mathnet.ru/dan8064}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=902944}


Linking options:
  • http://mi.mathnet.ru/eng/dan8064
  • http://mi.mathnet.ru/eng/dan/v295/i1/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:16
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021